| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device experienced a complete failure.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Due to character limitations, initial reporter phone, was left blank.The initial reporter¿s phone number is (b)(6).Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.A cause of the reported issue could not be determined.
Event or Problem Description